# SDR 2018FA0000090

- Difficulty date: January 1, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N875ST
- Make and model: Bell 407
- Aircraft serial: 54449
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL ENGINE SHUTDOWN,  EXCESSIVE ENGINE NOISE WAS NOTED.  SIGNIFICANT METAL WAS FOUND ON BOTH ENGINE CHIP DETECTORS.  ENGINE WAS REMOVED AND SENT TO ENGINE SHOP FOR REPAIR.  ENGINE WAS REPAIRED AND REINSTALLED.  IT WAS RELAYED THAT THERE WERE SEVERAL BEARINGS IN THE GEARBOX SECTION STARTING TO SHOW SIGNS OF PREMATURE WEAR AND FAILURE.
